| Texto completo | |
| Autor(es): |
Odorico, Elizandra K.
;
Rocha, Kaio D. T.
;
Terra, Marco H.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | IFAC PAPERSONLINE; v. 52, n. 18, p. 6-pg., 2019-01-01. |
| Resumo | |
This paper deals with the estimation problem for discrete-time Markovian jump singular systems with known random state delays. By application of the lifting method and modeling of time-varying delay as a mode-dependent Markov chain, the system with random delay is converted to an augmented delay-free Markovian jump singular system. A recursive predictive estimator is obtained by means of the weighted least-squares estimation approach. The proposed solution is given in terms of Riccati equations presented in a square matrix framework. The effectiveness of the proposed estimator is demonstrated with a numerical example. Copyright (C) 2019. The Authors. Published by Elsevier Ltd. All rights reserved. (AU) | |
| Processo FAPESP: | 17/16346-4 - Controle tolerante a falhas de rede de comunicação para o movimento coordenado de robôs heterogêneos |
| Beneficiário: | Kaio Douglas Teófilo Rocha |
| Modalidade de apoio: | Bolsas no Brasil - Doutorado Direto |
| Processo FAPESP: | 14/50851-0 - INCT 2014: Instituto Nacional de Ciência e Tecnologia para Sistemas Autônomos Cooperativos Aplicados em Segurança e Meio Ambiente |
| Beneficiário: | Marco Henrique Terra |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |